I had a nose bleed this evening and was wondering if it is anything to worry about?
I am currently on tamoxifen tablet and have had four days of 23 of radiotherapy.
thanks for replying
Thank you for contacting Macmillan Cancer Support, and welcome to our online community.
Nosebleed is not usually something that would be associated with tamoxifen. However, side effects of radiotherapy treatment includes sometimes a reduction of blood cells, which can lead to a nose bleed or bruising.
As this is a new symptom, my advice would be that you let your breast care team know about this. They would want to know anything that is new, and will keep a close eye on you, maybe check some blood test.
I hope this is helpful.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007